Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 60, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 11, 2016, 4:19 AM CDT. It took effect at Sep 11, 2016, 7:00 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2016, 4:19 AM CDT (09:19 UTC)
- In effect from
- Sep 11, 2016, 7:00 PM CDT
- Expired
- Sep 13, 2016, 7:00 AM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
528 WHUS73 KGRB 110919 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CDT SUN SEP 11 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY, CAUSING GUSTY SOUTHWEST TO SOUTH WINDS TO DEVELOP. THE WINDS WILL GRADUALLY DECREASE MONDAY NIGHT, BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-111730- /O.NEW.KGRB.SC.Y.0060.160912T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 419 AM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT MONDAY. * SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET, HIGHEST ON THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-111730- /O.NEW.KGRB.SC.Y.0060.160912T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 419 AM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. * SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET, HIGHEST ON NORTHERN LAKE MICHIGAN. THE HIGH WAVES WILL PERSIST THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
7 follow-up statements
792 WHUS73 KGRB 111527 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CDT SUN SEP 11 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY... CAUSING GUSTY SOUTHWEST TO SOUTH WINDS TO DEVELOP. THE WINDS WILL GRADUALLY DECREASE MONDAY NIGHT... BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-112330- /O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1027 AM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT MONDAY... * SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET... HIGHEST ON THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-112330- /O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1027 AM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET... HIGHEST ON NORTHERN LAKE MICHIGAN. THE HIGH WAVES WILL PERSIST THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
957 WHUS73 KGRB 112054 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 PM CDT SUN SEP 11 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY... CAUSING GUSTY SOUTHWEST TO SOUTH WINDS TO DEVELOP. THE WINDS WILL GRADUALLY DECREASE MONDAY NIGHT... BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-120500- /O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 354 PM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT MONDAY... * SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING ON THE CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT ON THE SOUTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-120500- /O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 354 PM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS NORTH OF ALGOMA. WAVES WILL THEN BUILD TO 4 TO 7 FEET MONDAY AFTERNOON. THE HIGH WAVES WILL PERSIST THROUGH LATE MONDAY NIGHT THEN SLOWLY SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
374 WHUS73 KGRB 120202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CDT SUN SEP 11 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH MONDAY NIGHT... .THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY... CAUSING GUSTY SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE MONDAY NIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-121015- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 902 PM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... * SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE...ESPECIALLY MONDAY AFTERNOON. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT ON THE CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-121015- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 902 PM CDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE...ESPECIALLY MONDAY AFTERNOON. THE GUSTY WINDS WILL CONTINUE INTO MONDAY EVENING. * WAVES OF 3 TO 5 FEET TONIGHT...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS NORTH OF ALGOMA. WAVES WILL BUILD TO 4 TO 7 FEET MONDAY AFTERNOON. THE HIGH WAVES WILL PERSIST THROUGH LATE MONDAY NIGHT THEN SLOWLY SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
911 WHUS73 KGRB 121001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 501 AM CDT MON SEP 12 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY INTO TONIGHT... .THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT TODAY CAUSING GUSTY SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE TONIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-121815- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 501 AM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. THE GUSTY WINDS WILL CONTINUE INTO THIS EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-121815- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 501 AM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTHWEST WINDS TO 30 KTS ARE EXPECTED BY AFTERNOON. THE GUSTY WINDS WILL CONTINUE INTO LATE EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET THIS AFTERNOON. THE HIGH WAVES WILL PERSIST THROUGH LATE TONIGHT THEN SLOWLY SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS73 KGRB 121438 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 AM CDT MON SEP 12 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED INTO TONIGHT... .THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT TODAY CAUSING GUSTY SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE TONIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-122245- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 938 AM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. THE GUSTY WINDS WILL CONTINUE INTO THIS EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-122245- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 938 AM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTHWEST WINDS TO 30 KTS ARE EXPECTED THIS AFTERNOON. THE GUSTY WINDS WILL CONTINUE INTO LATE EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET LATE THIS AFTERNOON. THE HIGH WAVES WILL PERSIST THROUGH LATE TONIGHT THEN SLOWLY SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS73 KGRB 122038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT MON SEP 12 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND LARGE WAVES EXPECTED INTO TONIGHT... .THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT WILL CONTINUE TO CREATE GUSTY SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE TONIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN. LMZ521-522-130300- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 338 PM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS THROUGH THIS EVENING. GUSTS TO 30 KTS ARE POSSIBLE. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THIS EVENING. * WAVES OF 3 TO 5 FEET ON THE CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-130445- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 338 PM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THROUGH THIS EVENING. GUSTS TO 30 KTS POSSIBLE. WINDS WILL SLOWLY DECREASE IN THE LATE EVENING AND OVERNIGHT. * WAVES OF 4 TO 7 FEET THROUGH LATE THIS EVENING THEN SLOWLY SUBSIDE OVERNIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
687 WHUS73 KGRB 130235 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 PM CDT MON SEP 12 2016 ...GUSTY SOUTHWEST TO SOUTH WINDS AND LARGE WAVES SLOWLY DIMINISHING OVERNIGHT INTO TUESDAY MORNING... .THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING COLD FRONT WILL SLOWLY WEAKEN OVERNIGHT...ALLOWING THE WINDS TO GRADUALLY DECREASE...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN INTO TUESDAY MORNING. LMZ521-522-130600- /O.EXT.KGRB.SC.Y.0060.000000T0000Z-160913T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 935 PM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... * SOUTHWEST TO SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS THROUGH LATE THIS EVENING. * WAVES OF 3 TO 5 FEET SUBSIDING TO 1 TO 3 FT OVERNIGHT ON THE CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-131045- /O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 935 PM CDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THROUGH LATE THIS EVENING. A FEW GUSTS TO 30 KTS POSSIBLE. WINDS WILL SLOWLY DECREASE OVERNIGHT. * WAVES OF 4 TO 7 FEET THROUGH LATE THIS EVENING THEN SLOWLY SUBSIDING OVERNIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:56 AM CDT, 23 minutes earlier.
Area forecast discussion, Sep 11, 3:56 AM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 356 AM CDT SUN SEP 11 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 355 AM CDT Sun Sep 11 2016 Zonal flow aloft was returning to western Great Lakes early this morning. At the surface, a ridge of high pressure was situated over the forecast area. Mostly clear skies, light winds and moisture from yesterday's rain caused patchy fog to form, especially in the Wisconsin River Valley. Any lingering fog will mix out quickly early in the day. A short- wave trof will bring some mid-level clouds to mainly northern WI this morning. Have increased sky cover, but may need to go with even higher coverage and a period of mostly cloudy skies if the cloud deck continues to hold together. As the sfc high shifts east, gusty sw winds will pick up by afternoon. Highs will be in the lower to middle 70s. Mostly clear skies are anticipated tonight, but steady s-sw winds will prevent any fog development. The winds and associated WAA will result in a milder night, with lows in the 50s. On Monday, gusty southwest winds will continue to pull warmer air into the region, resulting in above normal temperatures well into the 70s. A few 80 degree readings are possible in the sandy soil regions of central WI. A cold front will approach our far nw counties late in the day, and could bring a few thunderstorms Kieckbusch west of an Eagle River to Tomahawk line. However, most models keep rain out of the forecast area until evening, so went with a dry fcst. .LONG TERM...Monday Night Through Saturday Issued at 355 AM CDT Sun Sep 11 2016 An approaching cold front will bring a chance for showers to the area starting Monday night. There is some elevated instability so cannot rule out thunderstorms. More significant upper level short wave energy does not arrive until later in the day on Tuesday so there is at least a slight chance for showers into Tuesday night before surface high pressure and an upper ridge bring dry weather back to the forecast area for Wednesday. Though dry conditions should prevail on Wednesday, high temperatures are expected to be several degrees cooler than normal in the wake of the cold front. Warmer air in return flow behind the departing surface high will bring temperatures back to near normal for the end of the week into the early part of next weekend. Confidence in timing of the next system is low due to differences among the models. Have generally left the blended model grids alone for late next week. This resulted in rain chances returning for Friday through Saturday. && .AVIATION...for 06Z TAF Issuance Issued at 1039 PM CDT Sat Sep 10 2016 Excellent flight conditions are expected overnight and tomorrow, with the possible exception of some patchy ground fog late tonight. Surface winds could also be a little gusty tomorrow afternoon. && .MARINE... Issued at 355 AM CDT Sun Sep 11 2016 wind gusts are expected to exceed 25 kts on the bay and lake early this evening, and continue until later Monday evening. Waves will build to 4-6 ft feet on Lake Michigan tonight through Monday night. Small craft advisories will be issued. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......MG AVIATION.......Skowronski MARINE.........Kieckbusch
Hazardous weather outlook, Sep 11, 3:59 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CDT SUN SEP 11 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 359 AM CDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH TUESDAY BUT SEVERE STORMS ARE NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AND FRIDAY NIGHT BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-120900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 359 AM CDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST WINDS AND BUILDING WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT MONDAY AND MONDAY NIGHT. THUNDERSTORMS ARE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY, AND AGAIN FRIDAY THROUGH FRIDAY NIGHT, RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS. KIECKBUSCH/MG
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.